# SDR SWAA2012030601952

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6546452
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 5 SPOILER O/B ACTUATOR HINGE FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DWG.
